MAUDE Adverse Event Report: CARDINAL HEALTH MAGELLAN 3MLSFTY COMB 22X1 1/2; SYRINGE, PISTON

CARDINAL HEALTH MAGELLAN 3MLSFTY COMB 22X1 1/2; SYRINGE, PISTON
Model Number 8881833215
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the medication is coming out the side of the hub instead of the needle itself.It appears the hub is stripped and not engaging properly to the luer lock.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) review indicated no issues were found.All scheduled maintenance and calibration activities were completed.There were 3 samples and one photo submitted for evaluation.Functional testing confirmed the reported issue.The exact root cause of the issue could not be determined.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Specifically, the samples will be inspected for leaks.The lot met all defined acceptance requirements and was released.There was no evidence of any systemic failure of the manufacturing process.Based on the investigation and root cause analysis, the initiation of a corrective and preventative action (capa) is not required.This information will be utilized for trending purposes to determine the need for corrective actions.

Brand Name
MAGELLAN 3MLSFTY COMB 22X1 1/2
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15758803
Report Number1017768-2022-01037
Device Sequence Number8220954
Product Code FMF
UDI-Device Identifier10192253024722
UDI-Public10192253024722
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881833215
Device Catalogue Number8881833215
Device Lot Number210879
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2022
Supplement Date Received by Manufacturer11/03/2022
Initial Report FDA Received Date11/09/2022
Supplement Report FDA Received Date01/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown